MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000103227

Медицинская библиотека · International archives of allergy and immunology · 2007

Anaphylaxis to gadobenate dimeglumine (Multihance): a case report.

Kalogeromitros Dimitrios C, Makris Michael P, Aggelides Xenophon S, Spanoudaki Nektaria, Gregoriou Stamatios G, Avgerinou Georgia, Rigopoulos Dimitrios G

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Gadolinium chelates are relatively safe contrast media used in MRI. Immediate severe adverse effects are exceptionally rare and mostly concern mild anaphylactoid reactions. We report a case of anaphylaxis to gadobenate dimeglumine (Gd-BOPTA, Multihance), a gadolinium-based contrast agent.

METHODS

A 32-year-old female patient with a personal history of multiple sclerosis, while undergoing an MRI scan, developed bronchospasm and acute urticaria with diffuse giant pruritic plaques in the first minute of Gd-BOPTA infusion. The procedure was cancelled and acute treatment of the reaction took place. The patient reported 2 additional MRI scans with definite use of unknown contrast media in the past 2 years without any adverse effect. Blood samples were obtained 2 and 48 h after the reaction for measurement of serum tryptase concentration (Pharmacia Diagnostics, Uppsala, Sweden). Skin prick tests and intradermal tests were performed using 1:1,000, 1:100 and 1:10 dilution of the offending agent and alternative gadolinium-based agents [gadodiamide (Omniscan) and gadoteric acid (Dotarem)]. A group of 10 nonatopic individuals who underwent the same skin testing comprised the control group.

RESULTS

Tryptase concentration was highly elevated 2 h after the reaction (21 microg/l) compared with that at 48 h (3 microg/l). Skin prick tests in our patient were all negative, while intradermal testing with 0.03 ml of 1:100 and 1:10 preparations of Multihance showed a definite positive wheal-and-flare reaction. Skin tests to the alternative agents showed no response. In the control group, all performed tests were negative.

CONCLUSION

We report the first case of an allergic reaction to gadobenate dimeglumine. Besides, skin testing seems to be a precious diagnostic tool which, if positive, strongly suggests a mast cell-mediated underlying mechanism.

Для цитирования: Kalogeromitros Dimitrios C, Makris Michael P, Aggelides Xenophon S, Spanoudaki Nektaria, Gregoriou Stamatios G, Avgerinou Georgia, Rigopoulos Dimitrios G. Anaphylaxis to gadobenate dimeglumine (Multihance): a case report.. International archives of allergy and immunology. 2007. DOI: 10.1159/000103227.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.